# SDR FDEA201809202720

- Difficulty date: September 20, 2018
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,293 hours, 16,748 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Cracked
- Location: Air Con Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND FOUND POSSIBLE CRACK IN THE #1  PACK BAY CUT OUT ON UPPER AFT CORNER.  INFO 20SEP18 21:14    COMPLETED REPAIR OF #1 PACK DOOR IN REF TO MD11 SRM  53-20-15-2R.  COMPLIED WITH EA# 1-5330-T0342533  PART 1 FOR TRACKING  ONLY.   REPAIRED REF MD11 SRM 53-20-15 2R FIG 201 REPAIR 3.
